# SDR FDEA202312231954

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 52,887 hours, 8,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 233W321134
- Part serial: F01029
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POSTFLIGHT FOUND EMERGENCY LIGHT SWITCH IN THE FLIGHT DECK INTERMITTENT. REMOVED AND REPLACED WINDOW HEAT/EMERGENCY LIGHTS MODULE PER ABOVE 777 AMM.   OPS CHECK GOOD.  A/C OK FOR SERVICE.
